Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 28, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 7, 2025, 9:07 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at May 10, 2025, 1:00 AM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- May 7, 2025, 9:07 AM CDT (14:07 UTC)
- In effect from
- May 10, 2025, 1:00 AM CDT
- Expired
- May 16, 2025, 7:00 AM CDT
- In force
- 6 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
509
WGUS44 KMOB 071407
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
907 AM CDT Wed May 7 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-081415-
/O.NEW.KMOB.FL.W.0028.250510T0600Z-250512T0900Z/
/MCLM6.1.ER.250510T0600Z.250511T0600Z.250512T0300Z.NO/
907 AM CDT Wed May 7 2025
...FLOOD WARNING IN EFFECT FROM LATE FRIDAY NIGHT TO EARLY MONDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From late Friday night to early Monday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Wednesday the stage was 9.2 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning to a crest of 18.5 feet early Sunday
morning. It will then fall below flood stage late Sunday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$16 follow-up statements
673
WGUS84 KMOB 080100
FLSMOB
Flood Statement
National Weather Service Mobile AL
800 PM CDT Wed May 7 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Greene and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-090100-
/O.CON.KMOB.FL.W.0028.250510T0600Z-250512T0900Z/
/MCLM6.1.ER.250510T0600Z.250511T0600Z.250512T0300Z.NO/
800 PM CDT Wed May 7 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE FRIDAY NIGHT TO EARLY
MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From late Friday night to early Monday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 2:00 PM CDT Wednesday the stage was 12.9 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning to a crest of 18.5 feet early Sunday
morning. It will then fall below flood stage late Sunday
evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$322
WGUS84 KMOB 081548
FLSMOB
Flood Statement
National Weather Service Mobile AL
1048 AM CDT Thu May 8 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-091600-
/O.EXT.KMOB.FL.W.0028.250510T1200Z-250512T1200Z/
/MCLM6.1.ER.250510T1200Z.250511T0600Z.250512T0600Z.NO/
1048 AM CDT Thu May 8 2025
...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO MONDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From Saturday morning to Monday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Thursday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
Saturday morning to a crest of 18.5 feet early Sunday
morning. It will then fall below flood stage early Monday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JP510
WGUS84 KMOB 090037
FLSMOB
Flood Statement
National Weather Service Mobile AL
737 PM CDT Thu May 8 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, Perry and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-100045-
/O.EXT.KMOB.FL.W.0028.250510T1400Z-250512T1200Z/
/MCLM6.1.ER.250510T1400Z.250511T0600Z.250512T0600Z.NO/
737 PM CDT Thu May 8 2025
...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO MONDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From Saturday morning to Monday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
late Saturday morning to a crest of 18.5 feet early Sunday
morning. It will then fall below flood stage early Monday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$945
WGUS84 KMOB 091434
FLSMOB
Flood Statement
National Weather Service Mobile AL
934 AM CDT Fri May 9 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-101445-
/O.EXT.KMOB.FL.W.0028.250512T1200Z-250514T1000Z/
/MCLM6.1.ER.250512T1200Z.250513T0600Z.250514T0400Z.NO/
934 AM CDT Fri May 9 2025
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO EARLY
WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From Monday morning to early Wednesday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Friday the stage was 16.1 feet.
- Forecast...The river is expected to rise to a crest of 18.5
feet early Tuesday morning. It will then fall below flood
stage late Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
10811
WGUS84 KMOB 100058
FLSMOB
Flood Statement
National Weather Service Mobile AL
758 PM CDT Fri May 9 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, Perry and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-110100-
/O.CON.KMOB.FL.W.0028.250512T1200Z-250514T1000Z/
/MCLM6.1.ER.250512T1200Z.250513T0600Z.250514T0400Z.NO/
758 PM CDT Fri May 9 2025
...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO EARLY
WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From Monday morning to early Wednesday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Friday the stage was 16.1 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning to a crest of 18.5 feet early Tuesday morning.
It will then fall below flood stage late Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$724
WGUS84 KMOB 101444
FLSMOB
Flood Statement
National Weather Service Mobile AL
944 AM CDT Sat May 10 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-111445-
/O.EXT.KMOB.FL.W.0028.250510T1444Z-250515T1200Z/
/MCLM6.2.ER.250513T1000Z.250514T0000Z.250515T0600Z.NO/
944 AM CDT Sat May 10 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From this morning to Thursday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 6:00 AM CDT Saturday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
early Tuesday morning to a crest of 18.5 feet Tuesday
evening. It will then fall below flood stage early Thursday
morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$728
WGUS84 KMOB 111536
FLSMOB
Flood Statement
National Weather Service Mobile AL
1036 AM CDT Sun May 11 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-121545-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250516T1200Z/
/MCLM6.2.ER.250513T0300Z.250514T0000Z.250516T0600Z.NO/
1036 AM CDT Sun May 11 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until Friday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Sunday the stage was 16.2 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening to a crest of 18.5 feet Tuesday
evening. It will then fall below flood stage early Friday
morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$216
WGUS84 KMOB 120207
FLSMOB
Flood Statement
National Weather Service Mobile AL
907 PM CDT Sun May 11 2025
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-130215-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250516T1500Z/
/MCLM6.2.ER.250513T0900Z.250514T0600Z.250516T0900Z.NO/
907 PM CDT Sun May 11 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until late Friday morning.
* IMPACTS...At 18 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 16.7 feet.
- Forecast...The river is expected to rise above flood stage
early Tuesday morning to a crest of 18.5 feet early Wednesday
morning. It will then fall below flood stage early Friday
morning.
- Flood stage is 18 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
BB476
WGUS84 KMOB 121528
FLSMOB
Flood Statement
National Weather Service Mobile AL
1028 AM CDT Mon May 12 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, George and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-131530-
/O.CON.KMOB.FL.W.0028.000000T0000Z-250516T1500Z/
/MCLM6.2.ER.250513T0000Z.250514T0000Z.250516T0900Z.NO/
1028 AM CDT Mon May 12 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until late Friday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Monday the stage was 17.7 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 18.5 feet tomorrow evening. It
will then fall below flood stage early Friday morning.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
18.5 feet on 02/04/1982.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$135
WGUS84 KMOB 130029
FLSMOB
Flood Statement
National Weather Service Mobile AL
729 PM CDT Mon May 12 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-140030-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250516T1800Z/
/MCLM6.2.ER.250512T2100Z.250514T0600Z.250516T1200Z.NO/
729 PM CDT Mon May 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Friday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 18.2 feet.
- Forecast...The river is expected to rise to a crest of 18.6
feet early Wednesday morning. It will then fall below flood
stage Friday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$262
WGUS84 KMOB 131401
FLSMOB
Flood Statement
National Weather Service Mobile AL
901 AM CDT Tue May 13 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Greene and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-141415-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250515T1200Z/
/MCLM6.2.ER.250512T2100Z.250513T1800Z.250515T0600Z.NO/
901 AM CDT Tue May 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until Thursday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Tuesday the stage was 18.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Tuesday was 18.6 feet.
- Forecast...The river is expected to rise to a crest of 18.7
feet this afternoon. It will then fall below flood stage
early Thursday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
10254
WGUS84 KMOB 140207
FLSMOB
Flood Statement
National Weather Service Mobile AL
907 PM CDT Tue May 13 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-150215-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250516T1500Z/
/MCLM6.2.ER.250512T2100Z.250514T0115Z.250516T0900Z.NO/
907 PM CDT Tue May 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf near McLain.
* WHEN...Until late Friday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Tuesday the stage was 18.8 feet.
- Forecast...The river is expected to fall below flood stage
early Friday morning and continue falling to 14.2 feet Sunday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JP942
WGUS84 KMOB 141440
FLSMOB
Flood Statement
National Weather Service Mobile AL
940 AM CDT Wed May 14 2025
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near McLain affecting Greene, George and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-151445-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250517T0300Z/
/MCLM6.2.ER.250512T2100Z.250514T1200Z.250516T2100Z.NO/
940 AM CDT Wed May 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until late Friday evening.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Wednesday the stage was 18.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CDT Wednesday was 18.8 feet.
- Forecast...The river is expected to rise to a crest of 18.8
feet this afternoon. It will then fall below flood stage
Friday afternoon.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$352
WGUS84 KMOB 150158
FLSMOB
Flood Statement
National Weather Service Mobile AL
858 PM CDT Wed May 14 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, Perry and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-160200-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250516T2100Z/
/MCLM6.2.ER.250512T2100Z.250514T1200Z.250516T1500Z.NO/
858 PM CDT Wed May 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf near McLain.
* WHEN...Until Friday afternoon.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Wednesday the stage was 18.6 feet.
- Forecast...The river is expected to fall below flood stage
late Friday morning and continue falling to 12.6 feet Monday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JP913
WGUS84 KMOB 151408
FLSMOB
Flood Statement
National Weather Service Mobile AL
908 AM CDT Thu May 15 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111-161200-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-250516T1200Z/
/MCLM6.2.ER.250512T2100Z.250514T1200Z.250516T0600Z.NO/
908 AM CDT Thu May 15 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until tomorrow morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Thursday the stage was 18.4 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling over the
next few days.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$424
WGUS84 KMOB 160159
FLSMOB
Flood Statement
National Weather Service Mobile AL
859 PM CDT Thu May 15 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-161200-
/O.CON.KMOB.FL.W.0028.000000T0000Z-250516T1200Z/
/MCLM6.2.ER.250512T2100Z.250516T0015Z.250516T0600Z.NO/
859 PM CDT Thu May 15 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf near McLain.
* WHEN...Until tomorrow morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 18.1 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 9.8 feet
Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 7, 6:23 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 7, 6:23 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
623 AM CDT Wed May 7 2025
...New Aviation...
.DISCUSSION...
Issued at 247 AM CDT Wed May 7 2025
An upper low over the central Plains (left over from a defunct
omega block) advances slowly eastward and is absorbed into an
evolving upper trof over the eastern states on Thursday. This
results in a positively tilted upper trof stretching from the
interior eastern states into the southern Plains, but proves to be
temporary and splits on Friday to form a broad upper low over the
ArkLaTex region with another upper low forming over the northeast
states (which later ejects well off to the north). A frontal
boundary will be oriented east-west across the marine area this
morning then lifts northward through the area as a warm front
during the day, and is anticipated to stall across northern
Mississippi/Alabama tonight. In response to the changing upper
level pattern, a somewhat diffuse inverted surface trof located
roughly from Arkansas into eastern Texas meanwhile drifts toward
the forecast area, and the stalled frontal boundary slowly returns
into or nearly into the northern portion of the forecast area by
Thursday afternoon. The frontal boundary sinks slowly southward to
near the coast Thursday night then meanders over the southern
portion of the area on Friday while the weak inverted surface trof
lingers just west of the area and extends into the north central
Gulf.
The movement of the frontal boundary along with a series of
shortwaves moving across the area will support likely to
categorical pops today with a round of convection early this
morning along with another round of convection possible this
afternoon. Very high pops continue for Thursday and Friday for
similar reasons. A Flash Flood Watch remains in effect through
Thursday for southeast Mississippi as well as extreme southwest
Alabama, and the latest model guidance generally supports the
highest rainfall amounts within the current Flash Flood Watch
area. Some strong storms will be possible through Thursday as
well. The broad upper low becomes better defined while creeping
to the lower Mississippi River valley through Sunday, and in the
process the weak inverted surface trof likewise becomes better
defined and evolves into a surface low over/near the north central
Gulf coast. The upper low is anticipated to weaken going into
Monday then break down to an open wave and lift into the interior
eastern states on Tuesday, with the surface low meanwhile
dissipating. This pattern will support likely pops for Saturday
and Sunday, and mostly likely pops for Monday, then rain chances
finally taper off to slight chance to chance pops for Tuesday. /29
&&
.AVIATION...
(12Z TAFS)
Issued at 618 AM CDT Wed May 7 2025
A weakening area of rain with a few embedded thunderstorms is
moving over the forecast area. The back edge of the rain is
moving over Mississippi at this time. General MVFR/VFR conditions
were noted with local drops to low end MVFR /IFR at 11z. The rain
is expected to move east of the area today. Northerly winds of 5
to 10 knots in the rain will transition to southeast to south
5 to 10 knots after the rain ends.
/16
&&
.MARINE...
Issued at 247 AM CDT Wed May 7 2025
A light to moderate easterly to southeasterly flow is expected to
become southerly on Thursday, although there remains the
potential for a stronger flow to develop depending on if showers
and storms affecting the area become more organized. A light
southwesterly flow is anticipated for Friday, then a predominately
southerly flow follows for Saturday and Sunday. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday afternoon for ALZ052-261>266.
FL...None.
MS...Flood Watch through Thursday afternoon for MSZ067-075-076-078-
079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:49 PM CDT | Special Weather Statement | MOB | Stone | 41 min |
| May 7, 12:21 AM CDT | Special Weather Statement | MOB | Greene, Perry, Stone | 54 min |
| May 7, 12:49 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 41 min |
| May 7, 1:17 AM CDT | Special Weather Statement | MOB | George | 43 min |
| May 7, 1:56 AM CDT | Areal Flood Advisory | MOB | George, Greene, Perry, Stone | 3 hr |
| May 7, 8:59 AM CDT | River Flood Warning | MOB | George, Greene | 5 days |
Nearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.